# SDR DALA2024082208352

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 29,639 hours, 11,586 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

(LOG 6067858) WHILE COMPLYING WITH MEL 21-00-01E ON TAXI OUT OBSERVED ODOR SIMILAR TO URINE, APU ON BLEEDS ODOR WENT AWAY WITH CLIMB OUT. ON DESCENT THRU 17,000 BLEED SWITCHED TO APU AND ODOR CAME BACK. FOUND APU OVERSERVICED, REMOVED APPROX 1QT OF OIL TO BRING WITHIN RANGE.
